Castelnuovo-Mumford Regularity up to Symmetry

Dinh Van Le, Uwe Nagel, Hop D. Nguyen, Tim Römer

Research output: Contribution to journalArticlepeer-review

9 Scopus citations

Abstract

We study the asymptotic behavior of the Castelnuovo-Mumford regularity along chains of graded ideals in increasingly larger polynomial rings that are invariant under the action of symmetric groups. A linear upper bound for the regularity of such ideals is established. We conjecture that their regularity grows eventually precisely linearly. We establish this conjecture in several cases, most notably when the ideals are Artinian or squarefree monomial.

Original languageEnglish
Pages (from-to)11010-11049
Number of pages40
JournalInternational Mathematics Research Notices
Volume2021
Issue number14
DOIs
StatePublished - Jul 1 2021

Bibliographical note

Publisher Copyright:
© 2020 The Author(s) 2020. Published by Oxford University Press. All rights reserved. For permissions, please e-mail: [email protected].

ASJC Scopus subject areas

  • General Mathematics

Fingerprint

Dive into the research topics of 'Castelnuovo-Mumford Regularity up to Symmetry'. Together they form a unique fingerprint.

Cite this